Alert archive / California / Small Craft Advisories in 2013
Small Craft Advisory 9, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jan 28, 2013, 8:34 AM PST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2013, 8:34 AM PST (16:34 UTC)
- Expired
- Jan 29, 2013, 4:00 AM PST
- In force
- 19 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
236 WHUS76 KEKA 281634 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 834 AM PST MON JAN 28 2013 PZZ450-290045- /O.NEW.KEKA.SC.Y.0009.130128T1634Z-130129T1800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 834 AM PST MON JAN 28 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST TUESDAY. * WAVES...NW 8 TO 10 FT TODAY THROUGH TUESDAY MORNING...INCLUDING LONG PERIOD WAVES OF 3 TO 4 FT AND SHORTER PERIOD WAVES FROM 5 TO 9 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-290045- /O.CON.KEKA.SC.Y.0008.000000T0000Z-130130T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 834 AM PST MON JAN 28 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY. * WINDS...N 15 TO 25 KT THROUGH MID-WEEK. * WAVES...NW 9 TO 11 FT TODAY AND TONIGHT WITH A DOMINANT PERIOD OF 9 TO 11 SECONDS. SHORTER PERIOD WAVES WILL INCREASE AS N WINDS PERSIST THROUGH MID-WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT OR THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-290045- /O.CON.KEKA.SC.Y.0008.000000T0000Z-130201T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 834 AM PST MON JAN 28 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY. * WINDS...N 20 TO 30 KT THROUGH MID-WEEK. * WAVES...NW 10 TO 12 FT THROUGH TUESDAY WITH A DOMINANT PERIOD OF 9 TO 10 SECONDS. SHORTER PERIOD WAVES WILL INCREASE AS N WINDS PERSIST THROUGH MID-WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT OR THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-290045- /O.CON.KEKA.SC.Y.0008.000000T0000Z-130131T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 834 AM PST MON JAN 28 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST WEDNESDAY. * WAVES...NW 9 TO 11 FT TODAY AND TONIGHT WITH A DOMINANT PERIOD OF 10 SECONDS. SHORTER PERIOD WAVES WILL INCREASE AS N WINDS PERSIST THROUGH MID-WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
3 follow-up statements
961 WHUS76 KEKA 282150 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 150 PM PST MON JAN 28 2013 PZZ470-290600- /O.EXT.KEKA.SC.Y.0008.000000T0000Z-130201T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 150 PM PST MON JAN 28 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST THURSDAY. * WAVES...NW 8 TO 10 FT TONIGHT WITH A DOMINANT PERIOD OF 9 TO 11 SECONDS. SHORTER PERIOD STEEP WAVES WILL INCREASE AS N WINDS PERSIST THROUGH MID-WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT OR THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-290600- /O.EXT.KEKA.SC.Y.0009.000000T0000Z-130129T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 150 PM PST MON JAN 28 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST TUESDAY. * WAVES...NW 8 TO 10 FT TONIGHT... INCLUDING LONG PERIOD WAVES OF 3 TO 4 FT AND SHORTER PERIOD WAVES FROM 5 TO 9 FT. SHORT PERIOD WIND WAVES WILL MIX WITH LONGER PERIOD SWELL THROUGH THE WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-290600- /O.EXT.KEKA.SC.Y.0008.000000T0000Z-130201T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 150 PM PST MON JAN 28 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST THURSDAY. * WINDS...N 15 TO 25 KT THROUGH MID-WEEK. * WAVES...NW 9 TO 11 FT TONIGHT WITH A DOMINANT PERIOD OF 10 SECONDS. SHORTER PERIOD WAVES WILL INCREASE AS N WINDS PERSIST THROUGH MID-WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ475-290600- /O.CON.KEKA.SC.Y.0008.000000T0000Z-130201T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 150 PM PST MON JAN 28 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY. * WINDS...N 20 TO 30 KT THROUGH MID-WEEK. * WAVES...NW 10 TO 12 FT THROUGH TUESDAY WITH A DOMINANT PERIOD OF 9 TO 10 SECONDS. SHORTER PERIOD WAVES WILL INCREASE AS N WINDS PERSIST THROUGH MID-WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT OR THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
020 WHUS76 KEKA 290435 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 835 PM PST MON JAN 28 2013 PZZ470-475-291245- /O.CON.KEKA.SC.Y.0008.000000T0000Z-130201T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 835 PM PST MON JAN 28 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY. * WINDS...NORTH 15 TO 25 KT WILL PERSIST THROUGH MID WEEK. * WAVES...NW 9 TO 11 FT TONIGHT WITH A DOMINANT PERIOD OF 9 TO 11 SECONDS. SHORTER PERIOD STEEP WAVES WILL INCREASE AS N WINDS PERSIST THROUGH MID-WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT OR THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-291200- /O.CON.KEKA.SC.Y.0009.000000T0000Z-130129T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 835 PM PST MON JAN 28 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY. * WAVES...NW 8 TO 10 FT TONIGHT... INCLUDING LONG PERIOD WAVES OF 3 TO 4 FT AND SHORTER PERIOD WAVES FROM 5 TO 9 FT. SHORT PERIOD WIND WAVES WILL MIX WITH LONGER PERIOD SWELL THROUGH THE WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-291245- /O.CON.KEKA.SC.Y.0008.000000T0000Z-130201T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 835 PM PST MON JAN 28 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY. * WINDS...N 15 TO 25 KT THROUGH MID-WEEK. * WAVES...NW 9 TO 11 FT TONIGHT WITH A DOMINANT PERIOD OF 10 SECONDS. SHORTER PERIOD WAVES WILL INCREASE AS N WINDS PERSIST THROUGH MID-WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
053 WHUS76 KEKA 291219 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 419 AM PST TUE JAN 29 2013 PZZ450-291330- /O.EXP.KEKA.SC.Y.0009.000000T0000Z-130129T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 419 AM PST TUE JAN 29 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ470-475-292030- /O.EXT.KEKA.SC.Y.0008.000000T0000Z-130201T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 419 AM PST TUE JAN 29 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM THURSDAY... * WINDS...N INCREASING TO 15 TO 25 KT BY TONIGHT AND CONTINUING THROUGH WEDNESDAY NIGHT N OF CAPE MENDOCINO. N INCREASING TO 20 TO 30 KT BY TONIGHT AND CONTINUING THROUGH THURSDAY S OF CAPE MENDOCINO. * WAVES...NW 7 TO 10 FT TODAY. SEAS BUILDING TO 10 TO 12 FT BY WEDNESDAY S OF CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT OR THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-292030- /O.EXT.KEKA.SC.Y.0008.000000T0000Z-130131T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 419 AM PST TUE JAN 29 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM THURSDAY... * WINDS...N 15 TO 25 KT THROUGH WEDNESDAY NIGHT. GUSTS TO 30 KT AROUND CAPE MENDOCINO. * WAVES...NW 8 TO 10 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT OR THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 28, 4:46 AM PST, 3 hours 48 minutes earlier.
Area forecast discussion, Jan 28, 4:46 AM PST, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
446 AM PST MON JAN 28 2013
.SYNOPSIS...A FEW SHOWERS WILL LINGER ACROSS PORTIONS OF NORTHWEST
CALIFORNIA TODAY INTO EARLY TUESDAY...BUT GENERALLY A DRYING TREND
SHOULD DEVELOP AS A RIDGE OF HIGH PRESSURE BUILDS OFF THE WEST
COAST. DRY CONDITIONS AND WARMER THAN NORMAL AFTERNOON
TEMPERATURES ARE EXPECTED THROUGH MUCH OF THE WEEK.
&&
.DISCUSSION...NORTHWESTERLY FLOW OVER NORTHWEST CALIFORNIA WILL
CONTINUE TO BRING A SLIGHT CHANCE OF SHOWERS TO THE NORTHERN HALF OF
THE FORECAST AREA INTO TUESDAY...WITH THE BEST CHANCES IN DEL NORTE
COUNTY WHERE ISENTROPIC LIFT WILL BE GREATEST. AN UPPER LEVEL RIDGE
WILL CONTINUE TO BUILD OFF THE WEST COAST TODAY THROUGH MIDWEEK
LEADING TO A DRY FORECAST FOR MUCH OF THE AREA AS THE NORTHWEST FLOW
IS PUSHED FARTHER NORTH INTO THE PACIFIC NORTHWEST.
THE DRY AIR...CLEAR SKIES...AND INCREASING THICKNESS VALUES WILL
ALLOW AFTERNOON TEMPERATURES TO CLIMB THROUGH THE WEEK BUT DROP
EASILY IN THE VALLEYS EACH NIGHT WITH GREAT RADIATIONAL COOLING
EXPECTED. POOLING MOISTURE IN INTERIOR VALLEYS WILL ALLOW PATCHY
AREAS OF FOG TO DEVELOP EACH NIGHT AND MORNING. HAVE INCREASED
AFTERNOON TEMPERATURES FOR MID TO LATE WEEK TO THE UPPER END OF
MODEL GUIDANCE WITH TEMPERATURES IN THE UPPER 60S EXPECTED IN
INTERIOR MENDOCINO COUNTY AND MID 50S NEAR THE COAST OF HUMBOLDT AND
DEL NORTE COUNTIES. WITH 925 MB TEMPERATURES WARMING THROUGH THE
WEEK...RIDGE TOP TEMPERATURES WILL LIKELY REMAIN IN THE MIDDLE 40S
TO LOWER 50S WEDNESDAY THROUGH FRIDAY NIGHTS. MODEL GUIDANCE IS BEGINNING
TO HINT AT OFFSHORE FLOW FRIDAY AS AN UPPER LEVEL TROUGH ADVANCES
TOWARD THE COAST...WEAKENING THE RIDGE. THIS COULD BRING A MUCH
WARMER DAY TO COASTAL LOCATIONS THAN IS CURRENTLY IN THE FORECAST.
THE ADVANCING UPPER LEVEL TROUGH IS BEGINNING TO TREND IN THE MODELS
MUCH LIKE THE TROUGH LAST WEEK WHICH WEAKENED THE PREVIOUS RIDGE
OVER THE WEST COAST...IN THAT IT MAY SPLIT AS IT REACHES THE COAST.
THIS INCREASES THE UNCERTAINTY IN THE FORECAST FOR THE WEEKEND. FOR
NOW HAVE INCLUDED A SLIGHT CHANCE OF RAIN SATURDAY THROUGH MONDAY
WITH MODEL GUIDANCE HAVING DIFFICULTY DETERMINING WHEN THE RIDGE
WILL BREAK DOWN. RPA
&&
.AVIATION...LIGHT RAIN HAS GENERALLY COME TO AN END WITH PERHAPS A
FEW MORE HOURS WITH SOME DRIZZLE. OTHERWISE...LOW CIGS WILL
LIKELY PERSIST AT COASTAL TAF SITES WITH MOSTLY MVFR HEIGHTS.
PERIODS OF MVFR CIGS REMAIN POSSIBLE AT KUKI UNTIL ABOUT MID-
MORNING. /SEC
&&
.MARINE...OLD NW SWELL PERIODS WILL CONTINUE TO GRADUALLY DECREASE
AS INCREASING N WINDS PRODUCE INCREASING SHORT PERIOD WAVES. THESE
WAVES WILL PERSIST THRU MUCH OF THE WEEK. SEVERAL LOW AMPLITUDE
SWELL TRAINS WILL TRAVERSE THE AREA DURING THE WEEK. THE 1ST WILL
ARRIVE LATER THIS MORNING...THE 2ND WILL ARRIVE TUE NIGHT...AND THE
3RD WILL ARRIVE FRI AFTERNOON. A MUCH LARGER SWELL TRAIN IS PROGGED
TO ARRIVE QUICKLY ON THE HEELS OF THE LAST SMALL SWELL TRAIN WITH
HEIGHTS POSSIBLY BUILDING TO OVER 10 FT BY SAT NIGHT. THE
FORERUNNERS OF THIS SWELL ARE FORECAST TO HAVE LONG PERIODS WHICH
WILL COINCIDE WITH LIGHT SFC WINDS AND SMALL SHORT PERIOD WAVES...
AND THIS WILL NEED TO BE MONITORED FOR SNEAKER WAVE THREAT IF IT
MATERIALIZES. /SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 3 AM PST WEDNESDAY PZZ470.
SMALL CRAFT ADVISORY UNTIL 4 PM PST WEDNESDAY PZZ455.
SMALL CRAFT ADVISORY UNTIL 4 PM PST THURSDAY PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Jan 28, 5:03 AM PST, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 503 AM PST MON JAN 28 2013 CAZ001>004-076-291315- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 503 AM PST MON JAN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.